Alessia E. Kogoj
Title
Cited by
Cited by
Year
An invariant Harnack inequality for a class of hypoelliptic ultraparabolic equations
AE Kogoj, E Lanconelli
Mediterranean Journal of Mathematics 1 (1), 51-80, 2004
572004
On semilinear Δλ-Laplace equation
AE Kogoj, E Lanconelli
Nonlinear Analysis: Theory, Methods & Applications 75 (12), 4637-4649, 2012
542012
-elliptic operators and -control distances
E Lanconelli, AE Kogoj
282000
Liouville theorem for X-elliptic operators
AE Kogoj, E Lanconelli
Nonlinear Analysis: Theory, Methods & Applications 70 (8), 2974-2985, 2009
242009
Hardy type inequalities for Δλ-Laplacians
AE Kogoj, S Sonner
Complex Variables and Elliptic Equations 61 (3), 422-442, 2016
232016
Attractors for a class of semi-linear degenerate parabolic equations
AE Kogoj, S Sonner
Journal of Evolution Equations 13 (3), 675-691, 2013
172013
Attractors met X-elliptic operators
AE Kogoj, S Sonner
Journal of Mathematical Analysis and Applications 420 (1), 407-434, 2014
162014
One-side Liouville Theorems for a Class of Hypoelliptic Ultraparabolic Equations
AE Kogoj, E Lanconelli
Geometric Analysis of PDE and Several Complex Variables: Dedicated toá…, 2005
162005
Liouville theorems in halfspaces for parabolic hypoelliptic equations
AE Kogoj, E Lanconelli
Ricerche di matematica 55 (2), 107-122, 2006
132006
Link of groups and homogeneous H÷rmander operators
A Kogoj, E Lanconelli
Proceedings of the American Mathematical Society 135 (7), 2019-2030, 2007
112007
Wiener-Landis criterion for Kolmogorov-type operators
AE Kogoj, E Lanconelli, G Tralli
arXiv preprint arXiv:1701.01073, 2017
82017
Liouville theorems for a class of linear second-order operators with nonnegative characteristic form
AE Kogoj, E Lanconelli
Boundary Value Problems 2007, 1-16, 2007
82007
On the Dirichlet problem for hypoelliptic evolution equations: Perron–Wiener solution and a cone-type criterion
AE Kogoj
Journal of Differential Equations 262 (no.3), 1524--1539, 2016
72016
X-elliptic operators and X-controll distances
AE Kogoj, E Lanconelli
Ricerche di Matematica Supplemento 49, 223-243, 2000
72000
Harnack inequality for hypoelliptic second order partial differential operators
AE Kogoj, S Polidoro
Potential Anal. 45 (no.3), 545--555, 2015
52015
A control condition for a weak Harnack inequality
AE Kogoj
Nonlinear Analysis: Theory, Methods & Applications 75 (11), 4198-4204, 2012
52012
Liouville theorems for a class of linear second-order operators with nonnegative characteristic form, Bound
AE Kogoj, E Lanconelli
Value Probl 16, 2007
52007
Lp-Liouville theorems for invariant partial differential operators in Rn
AE Kogoj, E Lanconelli
Nonlinear Analysis: Theory, Methods & Applications 121, 188-205, 2015
42015
LINEAR AND SEMILINEAR PROBLEMS INVOLVING∆ λ-LAPLACIANS
AE Kogoj, E Lanconelli
Electron J Differ Equ 25, 167-178, 2018
32018
A Liouville-type Theorem on half-spaces for sub-Laplacians
A Kogoj
Proceedings of the American Mathematical Society 143 (1), 239-248, 2015
32015
The system can't perform the operation now. Try again later.
Articles 1–20